# SDR WX0A071808

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug MD 83
- Aircraft serial: 49556
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER JAMB BEAM CORRODED.  REMOVED CORROSION & CUTOUT SMALL SECTION AT AFT DOOR STOP ON BEAM.  FABRICATED REPAIR DOUBLER & REPAIR PARTS, LOCATED, DRILLED & INSTALLED PERMANENT REPAIR IAW MD80 SRM 53-05 FIGURE 123A OPTION 2
